Thursday, March 05, 2009

Full Circle Back To Multiple Sclerosis...


Gazillion tests run, done, and over. After ruling out everything from Ebola to the hunta virus, my medical team has now comfortably settled upon the notion my current, debilitating symptomology (dizziness/nausea/severe fatigue) IS most likely MS-related...this only took a week to determine, so I suppose I should be grateful and hopeful upcoming treatment will resolve the issues. But, I'm neither...grateful nor hopeful. I'm just plain worn down to a nub.

I go in tomorrow to start a 5 day course of IV Solumedrol...the drug of choice when "we" really don't know WHAT is going on. Sigh. Such is the life of a MSer.

Depending on how circus freak manic I get on the juice, I'll try to keep everyone posted here. Until next time...BrainCheese out...

(PS - just to freak out the science buffs, that picture up there is the chemical compound structure of the brand name, Solumedrol...anyone else see the word "ouch" misspelled in it?!?)

6 comments:

Blindbeard said...

Good luck with the Solumedrol! I won't touch the stuff since the last time I did it I went off the deep end and spent 5 days in the looney bin. But such is the life of a crazy MSer!

P.S. You seem much more grounded then me, so I don't think you will have as many problems -- hard to have more (mental) problems than me!

mdmhvonpa said...

OMG! What is the carbon footprint of that molecule of Solumedrol! ;D

Susan said...

Oh boy..the steroid shuffle! Hang in there darlin'...hope it works it's magic and cuts short your Sx!

Herrad said...

Hi,

Good luck with the Solumedrol.

Love,
Herrad

Libby said...

oh, good luck with this stuff...personally, i love it...but only because it makes me feel like living again! i'm getting back on my avonex soon too (bleeaahhh!)...why can't we just take a pill instead of an injection every time we turn around?

Webster said...

What I would give for some of that Solumedrol. I don't even mind getting the infusions. But I can't sleep for days while on it. But, alas, the results don't last for me anymore. Hope it works for you, because the dizziness sounds like crapola.